Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A New Class of Exactly Solvable Models within the Schrödinger Equation with Position Dependent Mass"
written by Anis Dhahbi, Yassine Chargui, Adel Trablesi,
published by Journal of Applied Mathematics and Physics, Vol.7 No.5, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top